Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 91, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 27, 2016, 3:02 PM CST. It took effect at Dec 28, 2016, 9:00 AM CST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2016, 3:02 PM CST (21:02 UTC)
- In effect from
- Dec 28, 2016, 9:00 AM CST
- Expired
- Dec 30, 2016, 9:00 AM CST
- In force
- 48 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
553 WHUS73 KGRB 272102 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 302 PM CST TUE DEC 27 2016 ...WINDS WILL INCREASE LATE WEDNESDAY MORNING... .SOUTH WINDS WILL INCREASE BEGINNING WEDNESDAY MORNING AND REMAIN GUSTY THROUGH FRIDAY MORNING. WINDS WILL ALSO CREATE HIGHER WAVES HAZARDOUS TO SMALL CRAFT...ESPECIALLY ON LAKE MICHIGAN. LMZ521-522-541>543-280515- /O.CAN.KGRB.SC.Y.0090.000000T0000Z-161227T2200Z/ /O.NEW.KGRB.SC.Y.0091.161228T1500Z-161230T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 302 PM CST TUE DEC 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 9 AM CST FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED FOR THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 9 AM CST FRIDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE REMAINDER OF THIS AFTERNOON. * WEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE TO DIMINISH TO 10 TO 15 KNOTS THIS AFTERNOON AND EVENING. * WAVES OF 1 TO 3 FEET ARE EXPECTED THROUGH THIS AFTERNOON. * ANOTHER SMALL CRAFT ADVISORY HAS BEEN ISSUED BEGINNING WEDNESDAY AS SOUTH WINDS BECOME GUSTY AND WAVES WILL BUILD ON LAKE MICHIGAN. * WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS LATE WEDNESDAY MORNING. A FEW GUSTS TO 30 KNOTS WEDNESDAY AFTERNOON. * WAVES...BUILDING TO 1 TO 3 FEET ON THE BAY...AND 4 TO 6 FEET ON THE LAKE LATE WEDNESDAY MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
897 WHUS73 KGRB 280319 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 919 PM CST TUE DEC 27 2016 ...GUSTY WINDS DEVELOPING LATE WEDNESDAY MORNING... .SOUTH WINDS WILL INCREASE WEDNESDAY MORNING AND REMAIN GUSTY THROUGH FRIDAY MORNING. WINDS WILL ALSO CREATE HIGHER WAVES HAZARDOUS TO SMALL CRAFT...ESPECIALLY ON LAKE MICHIGAN. LMZ521-522-541>543-281130- /O.CON.KGRB.SC.Y.0091.161228T1500Z-161230T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 919 PM CST TUE DEC 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 9 AM CST FRIDAY... * WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS LATE WEDNESDAY MORNING. GUSTS TO 30 KNOTS POSSIBLE WEDNESDAY AFTERNOON. * WAVES...BUILDING TO 1 TO 3 FEET ON THE BAY...AND 4 TO 6 FEET ON THE LAKE WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
518 WHUS73 KGRB 280914 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 314 AM CST WED DEC 28 2016 ...GUSTY WINDS ARRIVING BY MIDDAY... .SOUTH WINDS WILL INCREASE BY MIDDAY AND REMAIN GUSTY THROUGH FRIDAY MORNING. THE WINDS WILL ALSO CREATE HIGHER WAVES HAZARDOUS TO SMALL CRAFT...ESPECIALLY ON LAKE MICHIGAN. LMZ541-281715- /O.NEW.KGRB.GL.W.0017.161228T1500Z-161229T0000Z/ /O.EXT.KGRB.SC.Y.0091.161229T0000Z-161230T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 314 AM CST WED DEC 28 2016 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING. * WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS LATE THIS MORNING. GUSTS TO 35 KNOT GALES THROUGH THE AFTERNOON HOURS. * WAVES...BUILDING TO 1 TO 3 FEET ON THE BAY...AND 4 TO 6 FEET ON THE LAKE WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-542-543-281715- /O.CON.KGRB.SC.Y.0091.161228T1500Z-161230T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 314 AM CST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM CST FRIDAY... * WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS. GUSTS TO 30 KNOTS POSSIBLE THIS AFTERNOON. * WAVES...BUILDING TO 1 TO 3 FEET ON THE BAY...AND 4 TO 6 FEET ON THE LAKE WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
021 WHUS73 KGRB 281617 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1017 AM CST WED DEC 28 2016 ...GUSTY WINDS THROUGH FRIDAY MORNING... .GUSTY SOUTH WINDS ARE EXPECTED LATE THIS MORNING INTO THE AFTERNOON...THEN VEER TO THE WEST LATE THIS EVENING AND CONTINUE THROUGH FRIDAY MORNING. THE WINDS WILL ALSO CREATE HIGH WAVES HAZARDOUS TO SMALL CRAFT...ESPECIALLY ON LAKE MICHIGAN THROUGH THIS EVENING. LMZ541-290030- /O.CON.KGRB.GL.W.0017.000000T0000Z-161229T0000Z/ /O.CON.KGRB.SC.Y.0091.161229T0000Z-161230T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1017 AM CST WED DEC 28 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST FRIDAY... * WINDS...SOUTH 15 TO 25 KNOTS...GALE FORCE GUSTS TO 35 KNOTS THIS AFTERNOON...VEERING TO THE WEST LATE THIS EVENING. * WAVES...1 TO 3 FEET ON THE BAY. WAVES WILL BUILD TO 4 TO 7 FEET ON THE LAKE THIS AFTERNOON THEN SUBSIDE TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-542-543-290030- /O.CON.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1017 AM CST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WINDS...SOUTH 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS POSSIBLE THIS AFTERNOON...VEERING TO THE WEST LATE THIS EVENING. * WAVES...1 TO 3 FEET ON ICE FREE AREAS OF THE BAY. WAVES OF 3 TO 5 FEET ARE EXPECTED ON THE LAKE THROUGH EARLY EVENING... SUBSIDING TO 1 TO 3 FEET TONIGHT INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
393 WHUS73 KGRB 282126 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 326 PM CST WED DEC 28 2016 ...GUSTY WINDS THROUGH FRIDAY MORNING... .GUSTY SOUTH WINDS ARE EXPECTED TO CONTINUE THIS EVENING...THEN VEER TO THE WEST LATE THIS EVENING AND CONTINUE THROUGH FRIDAY MORNING. THE WINDS WILL ALSO CREATE HIGH WAVES HAZARDOUS TO SMALL CRAFT...ESPECIALLY ON LAKE MICHIGAN THROUGH TONIGHT. LMZ541-290530- /O.CON.KGRB.GL.W.0017.000000T0000Z-161229T0000Z/ /O.CON.KGRB.SC.Y.0091.161229T0000Z-161230T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 326 PM CST WED DEC 28 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WINDS...SOUTH 15 TO 25 KNOTS...GALE FORCE GUSTS TO 35 KNOTS THIS AFTERNOON...VEERING TO THE WEST LATE THIS EVENING. * WAVES...WAVES 4 TO 7 FEET ON THE LAKE THIS EVENING THEN SUBSIDING TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-542-543-290530- /O.CON.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 326 PM CST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WINDS...SOUTH 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS POSSIBLE THIS AFTERNOON...VEERING TO THE WEST LATE THIS EVENING. * WAVES...1 TO 3 FEET ON ICE FREE AREAS OF THE BAY. WAVES OF 4 TO 7 FEET ARE EXPECTED ON THE LAKE THROUGH EARLY EVENING...SUBSIDING TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
908 WHUS73 KGRB 282357 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 557 PM CST WED DEC 28 2016 ...GUSTY WINDS THROUGH FRIDAY MORNING... .GUSTY SOUTH WINDS ARE EXPECTED TO CONTINUE THIS EVENING...THEN VEER TO THE WEST LATE THIS EVENING AND CONTINUE THROUGH FRIDAY MORNING. THE WINDS WILL ALSO CREATE HIGH WAVES HAZARDOUS TO SMALL CRAFT...ESPECIALLY ON LAKE MICHIGAN THROUGH TONIGHT. LMZ541-290800- /O.EXP.KGRB.GL.W.0017.000000T0000Z-161229T0000Z/ /O.CON.KGRB.SC.Y.0091.161229T0000Z-161230T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 557 PM CST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... ...GALE WARNING WILL EXPIRE AT 6 PM CST THIS EVENING... * WINDS...SOUTH 15 TO 25 KNOTS...GUSTS TO 30 KNOTS POSSIBLE THIS EVENING...VEERING TO THE WEST LATE THIS EVENING. * WAVES...WAVES 4 TO 7 FEET ON THE LAKE THIS EVENING THEN SUBSIDING TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-542-543-290800- /O.CON.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 557 PM CST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WINDS...SOUTH 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS POSSIBLE THIS EVENING...VEERING TO THE WEST LATE THIS EVENING. * WAVES...1 TO 3 FEET ON ICE FREE AREAS OF THE BAY. WAVES OF 4 TO 7 FEET ARE EXPECTED ON THE LAKE THROUGH EARLY EVENING... SUBSIDING TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
861 WHUS73 KGRB 290325 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 925 PM CST WED DEC 28 2016 ...GUSTY WINDS THROUGH FRIDAY MORNING... .GUSTY SOUTHWEST WINDS CONTINUE THIS EVENING...THEN VEER TO THE WEST OVERNIGHT. WINDS REMAIN STRONG THROUGH FRIDAY MORNING. THE WINDS WILL ALSO CREATE HIGH WAVES HAZARDOUS TO SMALL CRAFT... ESPECIALLY ON LAKE MICHIGAN THROUGH TONIGHT. LMZ521-522-541>543-291130- /O.CON.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 925 PM CST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WINDS...SOUTHWEST AT 15 TO 25 KNOTS VEERING WEST OVERNIGHT...GUSTS TO 30 KNOTS. * WAVES...1 TO 3 FEET ON ICE FREE AREAS OF THE BAY. WAVES OF 4 TO 7 FEET ARE EXPECTED ON THE LAKE THIS EVENING... SUBSIDING TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
901 WHUS73 KGRB 291014 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 414 AM CST THU DEC 29 2016 ...GUSTY WINDS THROUGH FRIDAY MORNING... .GUSTY WEST WINDS WILL CONTINUE THROUGH FRIDAY MORNING. LMZ521-522-541>543-291815- /O.CON.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 414 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WINDS...WEST AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. A FEW GALE FORCE GUSTS ARE POSSIBLE SOUTH OF KEWAUNEE THIS AFTERNOON AND EARLY EVENING. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
804 WHUS73 KGRB 291554 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 954 AM CST THU DEC 29 2016 ...GUSTY WINDS THROUGH FRIDAY MORNING... .GUSTY WEST WINDS WILL CONTINUE THROUGH FRIDAY MORNING AS A LOW PRESSURE SYSTEM MOVES AWAY FROM THE REGION. LMZ521-522-541>543-300000- /O.CON.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 954 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WINDS...WEST AT 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. A FEW GALE FORCE GUSTS ARE POSSIBLE...ESPECIALLY SOUTH OF KEWAUNEE THIS AFTERNOON AND EARLY EVENING. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
784 WHUS73 KGRB 292106 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 306 PM CST THU DEC 29 2016 ...GUSTY WINDS THROUGH FRIDAY MORNING... .GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH FRIDAY MORNING AS A LOW PRESSURE SYSTEM MOVES AWAY FROM THE REGION. LMZ521-522-541>543-300515- /O.CON.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 306 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WINDS...WEST TO NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. A FEW GALE FORCE GUSTS ARE POSSIBLE... ESPECIALLY SOUTH OF KEWAUNEE EARLY THIS EVENING. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
141 WHUS73 KGRB 300317 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 917 PM CST THU DEC 29 2016 ...GUSTY WINDS THROUGH FRIDAY MORNING... .GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH FRIDAY MORNING AS A LOW PRESSURE SYSTEM MOVES AWAY FROM THE REGION. LMZ521-522-541>543-301130- /O.CON.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 917 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WINDS...NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
963 WHUS73 KGRB 301026 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 426 AM CST FRI DEC 30 2016 ...GUSTY WINDS DIMINISHING... .GUSTY NORTHWEST WINDS WILL DIMINISH THIS MORNING AS A LOW PRESSURE SYSTEM MOVES AWAY FROM THE REGION. LMZ521-522-541>543-301500- /O.CON.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 426 AM CST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...NORTHWEST AT 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
394 WHUS73 KGRB 301529 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 929 AM CST FRI DEC 30 2016 ...INCREASING WINDS AND WAVES LATE FRIDAY NIGHT INTO SATURDAY AFTERNOON... .STRONG SOUTHERLY WINDS WILL BRING A RAPID INCREASE IN WAVE HEIGHTS AS WELL SOME GUSTY CONDITIONS FRIDAY NIGHT. WINDS ARE EXPECTED TO SHIFT WESTWARDS INTO SATURDAY WITH FREQUENT GUSTS POSSIBLE INTO THE EARLY AFTERNOON AS WAVES BEGIN TO SETTLE ONCE MORE. LMZ541>543-302330- /O.EXP.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/ /O.NEW.KGRB.SC.Y.0092.161231T0600Z-161231T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 929 AM CST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SATURDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SATURDAY. * WINDS...NORTHWEST AT 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS. * WAVES...4 TO 6 FEET AFTER MIDNIGHT DECREASING TO 3 TO 5 SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-301630- /O.EXP.KGRB.SC.Y.0091.000000T0000Z-161230T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 929 AM CST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE SUBSIDED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 27, 2:00 PM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Dec 27, 2:00 PM CST, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 200 PM CST Tue Dec 27 2016 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Wednesday Issued at 200 PM CST Tue Dec 27 2016 Low clouds and scattered flurries continued as of mid afternoon. Temperatures ranged from around 10 above across the far north to the lower 20s across northeast and east-central Wisconsin. The scattered flurries should come to an end and most of the low clouds should dissipate late this afternoon or early this evening. Low temperatures tricky as there will be a short period of clear to partly cloudy skies and light winds. The combination of a light southwest or south wind and increasing clouds should keep temperatures steady or slowly rising after midnight. Southerly winds will be on the increase by late morning with the strongest winds across northeast Wisconsin. There is a chance of light snow later Wednesday afternoon across north-central Wisconsin. High temperatures should approach 30 across the north and the middle to upper 30s across northeast Wisconsin. .LONG TERM...Wednesday Night Through Tuesday Issued at 200 PM CST Tue Dec 27 2016 Medium range progs remain consistent with a few clipper type systems sliding over the Great Lakes region for the later half of the week and into the weekend. A little better chance for snow early next week and then possibly turning colder. Timing and track of clipper systems the primary forecast challenge through Saturday. Surface low track with the first clipper remains northeast of the area. Progs indicate decent height falls toward Thursday with cold air advection along with steeper mid level lapse rates. As a result increased pops for snow showers although accumulation will be minor. Medium range models continue to track a second clipper system just north and east of the forecast area toward Saturday, but a more southern track compared to previous runs. Snow chances have been increased across the area as a result, with lake effect snow showers at the end of the event. An upper ridge builds into the area for Sunday into early Monday for quiet weather. Focus then turns to the early next week system. GFS has significantly backed off with the intensity in terms of a deeper low pressure system and also trending colder with respect all snow for precipitation type. However the ECMWF has trended faster and deeper along with a more eastern track with this system for more accumulating snow across the region. Broad upper trough building into the western two thirds of the country next week, indicate a possible shift to colder temperatures, or slightly below normal levels for now. && .AVIATION...for 18Z TAF Issuance Issued at 1147 AM CST Tue Dec 27 2016 MVFR CIGS and flurries will continue across much of the area through much of the afternoon. The flurries should end later this afternoon or early this evening. The MVFR cigs should improve to the VFR category this afternoon or this evening. Winds are expected to back to the southwest then to south/southeast late tonight and Wednesday. Increasing southerly winds can be expected late Wednesday morning and afternoon. Did add some low level wind shear to the 18z for all taf sites late Wednesday morning. Chances for snow will be increasing across north-central Wisconsin Wednesday afternoon as a system passes to the north of the area. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Eckberg LONG TERM......TDH AVIATION.......Eckberg
Hazardous weather outlook, Dec 27, 2:21 PM CST, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 221 PM CST TUE DEC 27 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 221 PM CST TUE DEC 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY A STORM SYSTEM MAY TRACK OVER THE WESTERN GREAT LAKES REGION TOWARD MONDAY. IT IS TOO EARLY TO DETERMINE THE TRACK AND INTENSITY OF THIS SYSTEM AS WELL AS SNOW AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-282030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 221 PM CST TUE DEC 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ECKBERG/TDH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 10:49 PM CST | Small Craft Advisory | GRB | 16 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.